# SDR AALA202411264094

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 91,741 hours, 11,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT INOP AT POSITION 22 AD (AREA LIGHT). MAINTENANCE REPLACED LAMP AT 22 AD POSITION (AREA LIGHT) IAW AMM33-51-03. GOOD FOR SVC.
